# SDR DU4R2021021600004

- Difficulty date: February 17, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N302KH
- Make and model: Boeing 737330
- Aircraft serial: 27905
- Aircraft time: 41,287 hours, 56,264 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Condition: Corroded
- Location: Sta. 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT HAECO LAKE CITY, FLORIDA FOUND MAIN CABIN FLOOR SUPPORT CAP HAS EVIDENCE OF CORROSION AND PUNCTURES AT STA. 540 RBL 24.50 - 45.50, LBL 24.50 - 45.50 AND LBL 70.53 - RBL 70.53. S/O 660004 N/R 44786
